The bipartite rationing problem

Moulin, H. and Sethuraman, J. (2013) The bipartite rationing problem. Operations Research, 61(5), pp. 1087-1100. (doi: 10.1287/opre.2013.1199)

Full text not currently available from Enlighten.

Publisher's URL:


In the bipartite rationing problem, a set of agents share a single resource available in different “types,” each agent has a claim over only a subset of the resource types, and these claims overlap in arbitrary fashion. The goal is to divide fairly the various types of resources between the claimants when resources are in short supply.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Moulin, Professor Herve
Authors: Moulin, H., and Sethuraman, J.
College/School:College of Social Sciences > Adam Smith Business School > Economics
Journal Name:Operations Research
ISSN (Online):1526-5463

University Staff: Request a correction | Enlighten Editors: Update this record